# SDR 2023FA0000338

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Aircraft: N662QS
- Make and model: Cessna 680A
- Aircraft serial: 0274
- Aircraft time: 2,634 hours, 1,640 cycles
- System (JASC): 5200 · Doors
- Part: Retainer
- Part number: 74112593
- Part serial: NA
- Condition: Chafed
- Location: Zone 800
- Part time: 2,634 hours, 1,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH SEAL RETAINER SCREWS ARE MAKING CONTACT WITH BOTH FWD AND AFT LOWER FUSELAGE EMERGENCY ESCAPE HATCH DOOR FRAME CAUSING DAMAGE TO THE FWD SIDE OF THE 7411276-3 DOOR FRAME.
